<< Previous Issue Communications of the Korean Mathematical Society (Vol. 35, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 1—345
On pathos block line cut-vertex graph of a tree
Hadonahalli Mudalagiraiah Nagesh
MSC numbers : Primary 05C05, 05C45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 1—12
Idealization of EM-Hermite rings
Hiba Abdelkarim, Emad Abuosba, Manal Ghanem
MSC numbers : 13A, 13B25, 13B30, 13C10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 13—20
A $q$-analogue of Qi formula for $r$-Dowling numbers
Joy Antonette D. Cillar, Roberto B. Corcino
MSC numbers : 05A10, 05A15, 11B65, 11B73
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 21—41
Limits of trivial bundles on curves
Edoardo Ballico
MSC numbers : Primary 14H60, 14J60, 14H51
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 43—61
Identities about level 2 Eisenstein series
Ce Xu
MSC numbers : 11M41, 11M99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 63—81
On minimal product-one sequences of maximal length over Dihedral and Dicyclic groups
Jun Seok Oh, Qinghai Zhong
MSC numbers : 20D60, 20M13, 11B75, 11P70
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 83—116
Group rings satisfying nil clean property
Sehoon Eo, Seungjoo Hwang, Woongyeong Yeo
MSC numbers : Primary 16S34, 16U99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 117—124
Estimation of a modified integral associated with a special function kernel of Fox's $H$-function type
Shrideh Khalaf Qasem Al-Omari
MSC numbers : 46F12, 46T30
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 125—136
The flat extension of nonsingular Embry moment matrices $E(3)$
Chunji Li, Hongkai Liang
MSC numbers : Primary 47A57, 44A60; Secondary 15A57, 47A20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 137—149
$(m,n)$-paranormal operators and $(m,n)^*$-paranormal operators
Preeti Dharmarha, Sonu Ram
MSC numbers : Primary 47B20; Secondary 47B37
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 151—159
On some weighted Hardy-type inequalities involving extended Riemann-Liouville fractional calculus operators
Sajid Iqbal, Josip Pe\v cari\'c, Muhammad Samraiz, Hassan Tehmeena, \v Zivorad Tomovski
MSC numbers : 26D15, 26D10, 26A33
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 161—184
Some results on convergences in fuzzy metric spaces and fuzzy normed spaces
Kyugeun Cho, Chongsung Lee
MSC numbers : 54A40
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 185—199
Some remarks of the Carath\'{e}odory's inequality on the right half plane
B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 201—215
On the closed range composition and weighted composition operators
Hamzeh Keshavarzi, Bahram Khani-Robati
MSC numbers : Primary 47B38; Secondary 47A05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 217—227
On zeros and growth of solutions of second order linear differential equations
Sanjay Kumar, Manisha Saini
MSC numbers : Primary 34M10, 30D35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 229—241
Hardy-Littlewood property and $\alpha$-quasihyperbolic metric
Ki Won Kim, Jeong Seog Ryu
MSC numbers : Primary 30C65
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 243—250
Pseudo-Hermitian 2-type Legendre surfaces in the unit sphere $S^5$
Ji-Eun Lee
MSC numbers : Primary 53B25, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 251—260
On a classification of warped product manifolds with gradient Yamabe solitons
Jin Hyuk Choi, Byung Hak Kim, Sang Deok Lee
MSC numbers : Primary 53C25, 53B21
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 261—268
On the conharmonic curvature tensor of a locally conformal almost cosymplectic manifold
Habeeb M. Abood, Farah H. Al-Hussaini
MSC numbers : 53D10, 53D15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 269—278
Relative Gottlieb groups of the Pl\"ucker embedding of some complex Grassmanians
Jean B. Gatsinzi, Vitalis Onyango-Otieno, Paul A. Otieno
MSC numbers : Primary 55P62, 54C35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 279—285
Topologically stable measures in non-autonomous systems
Pramod Das, Tarun Das
MSC numbers : Primary 54H20, Secondary 37B55
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 287—300
A solvable system of difference equations
Necati Taskara, Durhasan T. Tollu, Nouressadat Touafek, Yasin Yazlik
MSC numbers : Primary 39A10, 39A20, 39A23
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 301—319
Global existence and asymptotic behavior of a plate equation with a constant delay term and logarithmic nonlinearities
Melouka Remil
MSC numbers : 35Axx
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 321—338
On the improved regularity criterion of the solutions to the Navier-Stokes equations
Sadek Gala
MSC numbers : 35B45, 35B65, 76D05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 339—345

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd